It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: drug induced hair loss

Re: drug induced hair loss

[ Back to Messages ]

Message

Posted by Gloria on October 12, 2000 at 22:47:38:

In Reply to: drug induced hair loss posted by Rob on October 12, 2000 at 13:29:52:


: My hair has thinned noticeably in the last week and I'm sure it's related to my new med Lamictal. Question is will it reverse if I discontinue it. Also what supplements will help? I take Biotin but not sure about a good dose and zinc. Would selenium help?

I had the same problem with Depakote and finally had to go off. The hair eventually grew in but it was so curly. I'm just glad to have hair at this point and rather like the curls.


Follow Ups




All times are GMT -7. The time now is 03:39 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!